# SDR REXA2022071000469

- Difficulty date: June 12, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BETWEEN FS 295 - FS 333 REMOVED STRINGER 22R BETWEEN FS 280 TO 333 IAW CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED STGR 22R PN: SH670-31210-2U FROM FS 280 TO FS 333 THROUGH SKIN IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
